# SDR AALA201805019041

- Difficulty date: April 28, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N813AN
- Make and model: Boeing 787-8
- Aircraft serial: 40631
- Aircraft time: 9,520 hours, 955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Loose
- Location: Light Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EMERGENCY LIGHT SWITCH WIRE WAS LOOSE ON THE GUARD.  MAINTENANCE REPLACED THE EMERGENCY LIGHT SWITCH GUARD ASSEMBLY AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW ESO 41209 CMM 30-41-01.
